# SDR SIMA20150304004

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 30,652 hours, 21,625 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KTS FOR GLD UNSAFE CAUTION.  TRANSFERRED TO NRWC 504-XNA-01979.  R & R PSEU IAW AMM 32-61-01.  OPERATIONS CHECKED GOOD IAW AMM 32-61-00.
